# SDR SIMA20150206010

- Difficulty date: February 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 28,180 hours, 24,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP ON LT FLOOR EXTRUSION NR 1 WIRES BROKEN.  R & R EMER LIGHT STRIP ON LT FLOOR EXTRUSION 1 IAW AMM-33-50-12.
